RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 6, Pages 1204–1230 (Mi izv1570)  

Siegel cusp modular forms and cohomology

A. Yu. Nenashev


Abstract: The space of Siegel cusp modular forms is embedded as a direct summand in the cohomology space of the direct image of some locally constant sheaf on the toroidal compactification of the corresponding quotient space of the Siegel upper half-plane. This is a generalization of the classical result of Eichler and Shimura.
Bibliography: 11 titles.

Full text: PDF file (2523 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:3, 559–586

Bibliographic databases:

UDC: 512.7
MSC: Primary 11F46, 14F05; Secondary 20H10
Received: 26.12.1984

Citation: A. Yu. Nenashev, “Siegel cusp modular forms and cohomology”, Izv. Akad. Nauk SSSR Ser. Mat., 50:6 (1986), 1204–1230; Math. USSR-Izv., 29:3 (1987), 559–586

Citation in format AMSBIB
\Bibitem{Nen86}
\by A.~Yu.~Nenashev
\paper Siegel cusp modular forms and cohomology
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 6
\pages 1204--1230
\mathnet{http://mi.mathnet.ru/izv1570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883159}
\zmath{https://zbmath.org/?q=an:0629.10022}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 3
\pages 559--586
\crossref{https://doi.org/10.1070/IM1987v029n03ABEH000983}


Linking options:
  • http://mi.mathnet.ru/eng/izv1570
  • http://mi.mathnet.ru/eng/izv/v50/i6/p1204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:210
    Full text:74
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019